Trace formulae for ordinary differential operators of higher orders
Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 179-188
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_2_a6,
author = {V. A. Sadovnichii},
title = {Trace formulae for ordinary differential operators of higher orders},
journal = {Matemati\v{c}eskie zametki},
pages = {179--188},
year = {1967},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a6/}
}
V. A. Sadovnichii. Trace formulae for ordinary differential operators of higher orders. Matematičeskie zametki, Tome 1 (1967) no. 2, pp. 179-188. http://geodesic.mathdoc.fr/item/MZM_1967_1_2_a6/